# SDR 2005UALA00730

- Difficulty date: July 28, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 13,509 hours, 5,445 cycles
- Engine: Iae V2522A5
- Engine time: 13,509 hours, 5,445 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Pin
- Condition: Bent
- Location: Connector
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED R ENGINE OVERTEMP.  THE 2.5 BLEED VALVE MASTER ACTUATOR WAS FOUND TO HAVE A BENT CONNECTOR PIN. THIS DEFECT LEAD TO THE 2.5 BLEED VALVE BEING INTERMITTENTLY SET TO THE FAIL-SAFE (OPEN) POSITION LEADING TO AN EGT OVER-TEMP.
